# SDR IPXA2017091121600

- Difficulty date: August 22, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 25,544 hours, 15,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N653
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-10, RT AFT WING TO BODY FAIRING SUPPORT HAS CORROSION, BS 1240.  REPAIRED THE SUPPORT IAW SRM 51-70-12.
